# SDR CA010223004

- Difficulty date: January 8, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Make and model: Cessna 182Q
- Aircraft time: 8,028 hours
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 2701 · Control Column Section
- Part: Yoke
- Part number: 126014017
- Condition: Loose
- Location: Control Column
- Part time: 8,323 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) CENTRAL/AILERON CONTROL: SLIGHT TWITCH OR LOOSE IN YOKE POSITION TO THE RIGHT. SLIGHT LAG IN CONTROL RESPONSE ON INITIAL ROLL INPUT. PILOT CONTROL YOKE FASTENERS AT THE CONTROL COLUMN TUBE FOUND LOOSE. BOLTS SECURED WITH LOCKTITE. AILERON CABLE TENSIONS WERE FOUND WITHIN LIMITS.
